I am in a bit of a bind... Hope someone can shed some light and give me peace. I'll try to keep it simple. Here goes..
My husband (aged 38) has the following character traits:
Highly dependant on me
Continously bringing up the past
Self absorbed most times (not considering other ppl's feelings)
Paranoid (always thinks i am trying to "punish" or hurt him)
Thinks he has "bad luck" continously
Negative ("glass is always 1/2 empty" way of thinking)
Overly happy at times
Exaggerates/lies/twists truth to suit himself
Makes silly or illogical decisions in his personal life (but at work he's highly looked upon)
becoming more aggressive (occassionally hitting and damaging property)
Talks wayyyy too much and quickly
Always demanding apologies (even if i have done nothing wrong)
He views day to day responsibilies as "chores"
Possibly OCD??? Over cleaning and grooming his body.
He has a "high-up" job and rose up 3 levels very quickly over 6 months in the justice system (so there is stress), he is the youngest ever to be at that level. He is also "self medicating" to keep "calm" as he says - but to me its not working! And the use of this "herbal" substance has increased over the last 6 months. He has been on Lexapro for 5 years, but started to wean himself off about 9 months ago, was on 10mg, now on 5mg.
On the other hand, he can be the most loving, sweetest, kindest, most beautiful thing in the world, but the above sympoms are starting to take over.
He doesnt recognise that there is anything wrong, nor does his family, so I have no support. He wont up his meds either.
2 questions: What can this illness be? and what can i do to help him without him knowing??? Very tricky!!
I appreciate anyones help, as I have exhasted all avenues and cant see him wither away like this, nor can I live like this, as I am the one who will end up in an institution!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?